# SDR JJBA20250408051

- Difficulty date: April 2, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,186 hours, 32,349 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3 LH UPPER SKIN DENT FOUND ON FR 39, BTW STR 3L-4L. REPAIR DOUBLER ON LH CENTER FUSE III SKIN AT FR39 BTW STR 3L-4L CARRIED OUT.
